# SDR ASAA2024052850411

- Difficulty date: May 28, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N848VA
- Make and model: Airbus A320-214
- Aircraft serial: 04959
- Aircraft time: 35,467 hours, 11,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5311816020000
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT FLOOR STRUCTURE HAS CORROSION AT FR20. GROUNDED - YES. REMOVED AND REPLACED R1 DOOR AFT FLOOR STRUCTURE P/N: D5311816020000 AT FR C20R-FR C23R IAW SRM 51-72-911-00 REV 149 AND SRM 51-23-12 REV. 149.
